Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Query about alternative medicine for gout - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Homeopathy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
User :   Hi
Doctor :   Hi
User :   past two years i am suffering with GOUT
Doctor :   Do you have any other medical problems?
User :   I was taking medicine last year back
User :   no
Doctor :   Do you drink Alcohol?
User :   rarely
User :   i have taken Chycholgin and Chyloric medicine
Doctor :   So far what medicines are you taking
User :   but last one i was out of i count not able to check that Dr
User :   Chycholgin and Chyloric and Lever 52
Doctor :   ok
Doctor :   Are you getting the attacks on these medicines
User :   some time
User :   One my friend is adviceing me to consult with Homeopathay Dr..
Doctor :   I am not sure what is teh treatment in Homeopathy
Doctor :   But if you get an repeated joint swellings, it will dameg the joints , so you need prophylaxix
Doctor :   Other wise u do not need prophtylaxis medcation
User :   Pls advice me,what should i do immediately
Doctor :   When was the last attack?
Doctor :   When you get severe pain, steroid medicines or Indomnethacin tablets work great
User :   Sorry i have a client call..i will ping you by tomorrow
Doctor :   Ok
Doctor :   Bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor